# SDR GTIA2022112136789

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 9,704 hours, 3,953 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

COMPLETE LOSS OF GREEN HYD SYSTEM AT CRUISE. HYD G ENG 1 PUMP LO PR ECAM--
